# SDR 04FDEA00248

- Difficulty date: January 30, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - FOUND LEADING EDGE LOCATION WITH NR 16 TRACK INBOARD MOST FITTING CRACKED.  LT WING NR 16 TRACK INBD MOST CRACKED FITTING REMOVED AND REPLACED WITH NEW FITTING AS PER SRM 51-31-01 VOL. II AND SRM 51-33-01 VOL. II.
